Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


From rational billiards to dynamics on moduli spaces
HTML articles powered by AMS MathViewer

by Alex Wright PDF
Bull. Amer. Math. Soc. 53 (2016), 41-56 Request permission


This short expository note gives an elementary introduction to the study of dynamics on certain moduli spaces and, in particular, the recent breakthrough result of Eskin, Mirzakhani, and Mohammadi. We also discuss the context and applications of this result, and its connections to other areas of mathematics, such as algebraic geometry, Teichmüller theory, and ergodic theory on homogeneous spaces.
Similar Articles
Additional Information
  • Alex Wright
  • Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois
  • MR Author ID: 839125
  • Email:
  • Received by editor(s): May 8, 2015
  • Published electronically: September 8, 2015
  • © Copyright 2015 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 53 (2016), 41-56
  • MSC (2010): Primary 22E60, 15A57, 17B20, 58C35
  • DOI:
  • MathSciNet review: 3403080